# SDR AALA202512081048

- Difficulty date: November 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 69,514 hours, 40,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 9C FLOOR EMERGENCY EXIT LIGHTING IS DANGLING AND INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHTING BRACKET FOR SEAT 9C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-22-52. ** (CLOSED)
